I have been taking doctor-prescribed adderal for 6 months now...

United States
December 7, 2006 3:36am CST
...and while i feel the same, my signficant other and close friends have expressed concern as to my emotional state of being. I used to be very hyperactive and non-attentive, and while this medication greatly assists me in remaining preoccupied aith a single task for hours on end, I rarely eat the amount of food that i used to, and according to some close ones, am emotionally aloof and detached. I dont feel I am actng in this manner, but why would they lie? I cannot sincerely judge myself. Has anyone here experienced a similar response? If so, does dosage play a factor in this? Does the source or maker of your medication have a part? Is there other forms of medication you prefer? Haylp!
2 responses
• United States
9 Dec 06
I agree with Jeffaim. I took adderal for about six months my freshman year of highschool. I thought it was great, because i heard it would keep you focused and would help me pay attention in class, yet when i did take it, it had the opposite affect. Well in a way, i would focus in on the things very intensley but it usually wouldn't be my school work. Therefore, it sort of hindered me from doing well in class. I also hated the feeling it gave me at night; my body would be super tired but my mind was still going a million miles an hour. I also lost quite a bit a of weight through that period because of the lack of eating. All in all, if you think it is really helping you, by all means keep going with it. The effects of it will even out with time. But if you think it is changing you, stop as soon as possible. I personally would stop if i were you, but i am sorta an all-natural kinda guy. Not to mention, adderall is pretty much legal speed. There's my two cents, good luck =)
@nuel_h (1593)
• Indonesia
7 Dec 06
wow, i think u should quit the doctor-prescribed adderal and find other medication, chheers :D dont forget to give best response, +, - mark to people who really deserve it.